# SDR QXEA200800522

- Difficulty date: May 25, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 24,290 hours, 35,335 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Condition: Broken
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEA - FLIGHT 2090 - JUST AFTER TAKEOFF, AND GEAR SELECTED UP, THE FIRST OFFICER USED THE RUDDER TRIM SWITCH, AND IN DOING SO, THE SWITCH BROKE TO THE RIGHT POSITION.  RUDDER TRIM MOVED 3/4 TO THE RIGHT.  CAPTAIN HELD THE TRIM SWITCH TO THE LEFT AND TRIM MOVEMENT STOPPED.  CREW HELD SWITCH TO THE LEFT FOR THE REMAINDER OF THE FLIGHT.  CALLED CFR AS A PRECAUTION. RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING ON 16L.  MAINTENANCE REPLACED THE TRIM PANEL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
